# SDR REXA2019122641737

- Difficulty date: December 14, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 28,468 hours, 19,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain
- Part number: SH6703217411
- Condition: Corroded
- Location: Bs 649-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SILLS IN STA. FS= 349 TO FS= 409 BETWEEN 41RBL TO 46RBL AT PAX CABIN FWD WET AREA.  ON SILLS IN STA. FS= 349 TO FS= 409 BETWEEN 41RBL TO 46RBL AT PAX CABIN FWD WET AREA WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-20-001-001-A01,CRJ900 SRM 51-42-13-001-001-A01
